Metrics

  • visibility 187 views
  • get_app 86 downloads
description Journal article public Journal of the Indonesian Mathematical Society

Corrigendum to New Inequalities on Homogeneous Functions, J. Indones. Math. Soc. 15 (2009), No. 1, 49-59

L. Lokesha, K. M. Nagaraja, Y. Simsak
Published April 2015

Abstract

This is corrigendum to New Inequalities on Hoomogeneous FunctionsDOI : http://dx.doi.org/10.22342/jims.21.1.201.71-72

Full text

 

Metrics

  • visibility 187 views
  • get_app 86 downloads